# SDR BAQR361C

- Difficulty date: June 2, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N777GS
- Make and model: Beech A100
- Aircraft serial: B241
- Engine: Pwa PT6A60A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 11580014
- Part serial: 020704
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL HAD 64.9 HOURS, 106 LANDINGS SINCE OVERHAULED.
